I had been taking 25 mg of Metropolol 1x/day for the last 5 mo. I became alarmed at how much my normally thick hair had thinned. I have stopped taking it and wonder if the hair lost already will grow back?
Does metoprolol cause your hair to thin and if I stopped taking it would my hair grow back?
- 12 Nov 2011 by sfinlayson
12 Nov 2011
Hi, funny you should bring this question up. I have been on the same medication for a little while now and I am on 50mg twice a day, and I have also noticed the difference in the thickness of my hair. But I was just putting down to age and didn't even think about it being this medication, I would think once you stop the medication there might be a chance after a while your hair might get thicker again. Good luck, Liz.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am 44 years old and have been taking Levoxyl for about 3-4 years. I had a great head of hair and now I'm so thin on top!! The whole front part ...
1 answer • 30 Jul 2010
my hair grow back when medication is stopped? Will a second 3month dose increase likelihood of hair loss becoming permenant?
1 answer • 28 Sep 2011
My hair is getting very thin comes out when I brush it should I stop taking it for a while see if my hair starts to grow in?
1 answer • 17 Feb 2013
Im female in my 40s with fine thin lifeless hair that seems not to grow. My hair is not damaged & I wash it once a week with top products ...
2 answers • 7 May 2014
If so, were you still taking Invokana when your hair regrew or had you stopped taking it? Thanks.
0 answers • 11 Apr 2015